# SDR ASOA201000424

- Difficulty date: March 24, 2010
- Submitted: March 26, 2010
- Operation: Air carrier
- Aircraft: N972EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7534
- Aircraft time: 19,867 hours, 16,975 cycles
- Engine: Ge CF343B1
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR PRESSURE BULKHEAD IS CRACKED AT LINTEL FITTING.  ACCOMPLISHED LINTEL FITTING/ AFT PRESSURE BULKHEAD REPAIR IAW PL601R-53-61-1230, C/W RII OF REAR PRESSURE BULKHEAD LINTEL  FITTING.
